General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mosc. Math. J.:

Personal entry:
Save password
Forgotten password?

Mosc. Math. J., 2002, Volume 2, Number 3, Pages 477–532 (Mi mmj61)  

This article is cited in 35 scientific papers (total in 35 papers)

$\varepsilon$-factors for Gauss–Manin determinants

A. A. Beilinsona, S. J. Blocha, H. Esnaultb

a University of Chicago
b University of Duisburg-Essen, Department of Mathematics

Abstract: We define $\varepsilon$-factors in the de Rham setting and calculate the determinant of the Gauss–Manin connection for a family of (affine) curves and a vector bundle equipped with a flat connection.

Key words and phrases: $\varepsilon$-factors, cohomology determinant, D-modules.


Full text:
References: PDF file   HTML file

Bibliographic databases:

MSC: 14C40, 19E20, 14C99
Received: May 22, 2002

Citation: A. A. Beilinson, S. J. Bloch, H. Esnault, “$\varepsilon$-factors for Gauss–Manin determinants”, Mosc. Math. J., 2:3 (2002), 477–532

Citation in format AMSBIB
\by A.~A.~Beilinson, S.~J.~Bloch, H.~Esnault
\paper $\varepsilon$-factors for Gauss--Manin determinants
\jour Mosc. Math.~J.
\yr 2002
\vol 2
\issue 3
\pages 477--532

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Finkelberg M., Gaitsgory D., Kuznetsov A., “Uhlenbeck spaces for $\mathbb A^2$ and affine Lie algebra $\widehat{\mathfrak{sl}_n$”, Publ. Res. Inst. Math. Sci., 39:4 (2003), 721–766  crossref  mathscinet  zmath  isi
    2. Pablos Romo F., “A generalization of the Contou-Carrere symbol”, Israel J. Math., 141 (2004), 39–60  crossref  mathscinet  zmath  isi
    3. Romo F.P., “A Contou-Carrire symbol on $\mathrm{Gl}(n,\mathscr A((t)))$ and a Witt residue theorem on $\mathrm{Mat}(n,\Sigma_C)$”, Int. Math. Res. Not., 2006, 56824, 21 pp.  mathscinet  zmath  isi  elib
    4. Esnault H., Hai Phùng Hồ, “The Gauss–Manin connection and Tannaka duality”, Int. Math. Res. Not., 2006, 93978  mathscinet  zmath  isi  elib
    5. Drinfeld V., “Infinite-dimensional vector bundles in algebraic geometry an introduction”, Unity of Mathematics - IN HONOR OF THE NINETIETH BIRTHDAY OF I.M. GELFAND, Progress in Mathematics, 244, 2006, 263–304  crossref  mathscinet  zmath  isi
    6. Beilinson A., “Langlands parameters for Heisenberg modules”, Studies in Lie Theory - DEDICATED TO A. JOSEPH ON HIS SIXTIETH BIRTHDAY, Progress in Mathematics, 243, 2006, 51–60  crossref  mathscinet  zmath  isi
    7. Kedlaya K.S., “Swan conductors for $p$-adic differential modules. I. A local construction”, Algebra Number Theory, 1:3 (2007), 269–300  crossref  mathscinet  zmath  isi
    8. Beilinson A., “Topological $\mathscr E$-factors”, Pure Appl. Math. Q., 3:1 (2007), 357–391  crossref  mathscinet  zmath  isi
    9. Pablos Romo F., “A new explicit expression of the Contou-Carrère symbol”, Proc. Amer. Math. Soc., 135:7 (2007), 1977–1985  crossref  mathscinet  zmath  isi
    10. Hien M., “Periods for irregular singular connections on surfaces”, Math. Ann., 337:3 (2007), 631–669  crossref  mathscinet  zmath  isi
    11. Pablos Romo F., “An $n$-dimensional Contou-Carrire symbol over an Artinian local ring”, Manuscripta Math., 122:2 (2007), 173–194  crossref  mathscinet  zmath  isi
    12. Pablos Romo F., “A direct proof of the Steinberg property of the Contou-Carrère symbol”, J. Algebra, 319:8 (2008), 3164–3174  crossref  mathscinet  zmath  isi
    13. Muñoz Porras J.M., Pablos Romo F., “Generalized reciprocity laws”, Trans. Amer. Math. Soc., 360:7 (2008), 3473–3492  crossref  mathscinet  zmath  isi
    14. Pablos Romo F., “Central extensions, symbols and reciprocity laws on $\mathrm{GL}(n,\mathscr F)$”, Pacific J. Math., 234:1 (2008), 137–159  crossref  mathscinet  zmath  isi
    15. Beilinson A., “epsilon-Factors for the Period Determinants of Curves”, Motives and Algebraic Cycles: a Celebration in Honour of Spencer J. Bloch, Fields Institute Communications, 56, 2009, 15–82  mathscinet  zmath  isi
    16. Plaza Martín F.J.P., “Arithmetic infinite Grassmannians and the induced central extensions”, Collect. Math., 61:1 (2010), 107–129  crossref  mathscinet  zmath  isi
    17. Ben-Zvi D., Nevins Th., “$\mathscr W$-symmetry of the adilic Grassmannian”, Comm. Math. Phys., 293:1 (2010), 185–204  crossref  mathscinet  zmath  adsnasa  isi
    18. Pablos Romo F., “An Algebraic-Geometric Method for Constructing Generalized Local Symbols on Curves”, Comm Algebra, 38:6 (2010), 2142–2163  crossref  mathscinet  zmath  isi
    19. Osipov D., Zhu X., “A categorical proof of the Parshin reciprocity laws on algebraic surfaces”, Algebra & Number Theory, 5:3 (2011), 289–337  crossref  mathscinet  zmath  isi
    20. Ramero L., “Hasse-Arf Filtrations in $p$-Adic Analytic Geometry”, J Algebraic Geom, 21:1 (2012), 97–182  crossref  mathscinet  zmath  isi
    21. Patel D., “De Rham Epsilon-Factors”, Invent. Math., 190:2 (2012), 299–355  crossref  mathscinet  zmath  adsnasa  isi
    22. Frenkel E., Zhu X., “Gerbal Representations of Double Loop Groups”, Int. Math. Res. Notices, 2012, no. 17, 3929–4013  crossref  mathscinet  zmath  isi  elib
    23. D. Kaledin, “Universal Witt vectors and the “Japanese cocycle””, Mosc. Math. J., 12:3 (2012), 593–604  mathnet  mathscinet  zmath
    24. Graham-Squire A., “Calculation of Local Formal Fourier Transforms”, Ark. Mat., 51:1 (2013), 71–84  crossref  mathscinet  zmath  isi
    25. Liu D., “Kato's Residue Homomorphisms and Reciprocity Laws on Arithmetic Surfaces”, Adv. Math., 251 (2014), 1–21  crossref  mathscinet  zmath  isi  elib
    26. Garcia Lopez R., “Analytic Tate Spaces and Reciprocity Laws”, Int. Math. Res. Notices, 2014, no. 18, 5025–5041  crossref  mathscinet  zmath  isi
    27. S. O. Gorchinskiy, D. V. Osipov, “A higher-dimensional Contou-Carrère symbol: local theory”, Sb. Math., 206:9 (2015), 1191–1259  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    28. Chinburg T., Pappas G., Taylor M.J., “Higher Adeles and Non-Abelian Riemann-Roch”, Adv. Math., 281 (2015), 928–1024  crossref  mathscinet  zmath  isi  elib
    29. Lysenko S., “Twisted Geometric Langlands Correspondence For a Torus”, Int. Math. Res. Notices, 2015, no. 18, 8680–8723  crossref  mathscinet  zmath  isi  elib
    30. Belkale P., Kumar Sh., “the Multiplicative Eigenvalue Problem and Deformed Quantum Cohomology”, Adv. Math., 288 (2016), 1309–1359  crossref  mathscinet  zmath  isi
    31. Oliver Braunling, Michael Groechenig, Jesse Wolfson, “Tate objects in exact categories (with an appendix by Jan Šťovíček and Jan Trlifaj)”, Mosc. Math. J., 16:3 (2016), 433–504  mathnet  mathscinet
    32. Osipov D., Zhu X., “the Two-Dimensional Contou-Carrere Symbol and Reciprocity Laws”, J. Algebr. Geom., 25:4 (2016), 703–774  crossref  mathscinet  zmath  isi
    33. Graham-Squire A., “Calculation of Local Formal Mellin Transforms”, Pac. J. Math., 283:1 (2016), 115–137  crossref  mathscinet  zmath  isi
    34. Braunling O., Groechenig M., Wolfson J., “Operator Ideals in Tate Objects”, Math. Res. Lett., 23:6 (2016), 1565–1631  crossref  mathscinet  zmath  isi
    35. Braunling O., Groechenig M., Wolfson J., “The Index Map in Algebraic K-Theory”, Sel. Math.-New Ser., 24:2 (2018), 1039–1091  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:281

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020